# SDR SIMA20120809008

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 21,805 hours, 18,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 3552,  THE MAIN DOOR WAS HARD TO OPEN AND CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  LUBRICATED MAIN PASSENGER DOOR IAW AMM 52-19-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
